# SDR SWAA2016011948174

- Difficulty date: January 6, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED, BETWEEN BS 787 - 807, RBL 6.5.  R & R INTERCOSTAL IAW SRM.
